# SDR HNAA2014111700325

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 50,388 hours, 58,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 61047811
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE UNDER WING EXIT TURNED ON IN FLIGHT.  TURNED OFF 3 MINUTES PRIOR TO LANDING.  R & R LIGHT POWER SUPPLY AND BATTERY AT 3351-PS3 IAW 33-51-05.  OPS CHECKED GOOD.  OK FOR SERVICE.
